# SDR AALA20130420010

- Difficulty date: April 20, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 35,820 hours, 10,844 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BOS - CREW REPORTED WHEN SELECTING FLAPS 25 TRAILING EDGE FLAP DIAGREE MESSAGE APPEARED.  EMERGENCY DECLARED FLIGHT LANDED BOS WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND LOAD RELIEF RELAY K10245 BAD.  REPLACED RELAY K10245.  SYSTEM GROUND CHECK NORMAL OPERATION.
